REAL

Items where Author is "Grecu, Andrei"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Grecu, Andrei and Stancu-Dumitru, Denisa (2021) The asymptotic behavior of solutions to a class of inhomogeneous problems: an Orlicz–Sobolev space approach. Electronic Journal of Qualitative Theory of Differential Equations, 2021 (38). pp. 1-20. ISSN 1417-3875

Grecu, Andrei (2020) Fractional eigenvalue problems on RN. Electronic Journal of Qualitative Theory of Differential Equations, 2020 (26). pp. 1-17. ISSN 1417-3875

This list was generated on Fri Mar 28 07:34:43 2025 CET.